Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2011 (2011), Article ID 178308, 7 pages
http://dx.doi.org/10.1155/2011/178308
Research Article

Ranking Fuzzy Numbers with a Distance Method using Circumcenter of Centroids and an Index of Modality

1Department of Mathematics, GITAM Institute of Technology, GITAM University, Visakhapatnam 530045, India
2Department of Applied Mathematics, GITAM Institute of Science, GITAM University, Visakhapatnam 530045, India

Received 14 December 2010; Revised 18 April 2011; Accepted 26 April 2011

Academic Editor: José Luis Verdegay

Copyright © 2011 P. Phani Bushan Rao and N. Ravi Shankar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Phani Bushan Rao and N. Ravi Shankar, “Ranking Fuzzy Numbers with a Distance Method using Circumcenter of Centroids and an Index of Modality,” Advances in Fuzzy Systems, vol. 2011, Article ID 178308, 7 pages, 2011. doi:10.1155/2011/178308